# SDR AALA202001039005

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 0868
- Aircraft time: 55,862 hours, 32,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN IN OVERWING EXIT ROW UNLIT. MAINTENANCE ACCOMPLISHED RESET AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER TSM 24-00-00-810-818-A.
